Keywords : Monad


A Nonstandard Generalization of Envelopes

Tahir H. Ismail; Ibrahim O. Hamad

AL-Rafidain Journal of Computer Sciences and Mathematics, 2008, Volume 5, Issue 2, Pages 73-83
DOI: 10.33899/csmj.2008.163973

The generalized envelopes are studied by a given nonstandard definition of envelope of a family of lines defined in a projective homogenous coordinates PHC by: u(t)x + v(t)y + w(t)z = 0. The new nonstandard concepts of envelope are applied to conic sections. Our goal in this paper is hat for a given conic section curve f(x,y)=0, we search for the family of lines in which  f  is its envelope.